Alert archive / Iowa / Flash Flood Warnings in 2009

Flash Flood Warning 26, NWS Quad Cities, IA

July 27, 2009Clinton County, Iowa; Whiteside County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jul 27, 2009, 10:28 PM CDT for Clinton County, Iowa; Whiteside County, Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2009, 10:28 PM CDT (03:28 UTC)
Expired
Jul 28, 2009, 3:40 AM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, IA, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 45 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 11:24 PM CDTFLASH FLOODFulton, ILSOME INTERSECTIONS FLOODED IN FULTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 724 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
724 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1319 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 280328
FFWDVN
IAC045-ILC195-280930-
/O.NEW.KDVN.FF.W.0026.090728T0328Z-090728T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 PM CDT MON JUL 27 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLINTON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF CLINTON...
  NORTHERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...STERLING...ROCK FALLS...MORRISON...

* UNTIL 430 AM CDT TUESDAY

* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHEATLAND...WELTON...TORONTO...LOW MOOR...GRAND MOUND...DEWITT...
  CAMANCHE...CALAMUS...GARDEN PLAIN...FULTON...EMERSON...EAST
  CLINTON...COLETA AND ALBANY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

&&

LAT...LON 4175 8963 4176 9020 4178 9025 4177 9090
      4204 9090 4203 9015 4193 9015 4194 8964

$$

HAASE
3 follow-up statements
000 
WGUS73 KDVN 280434
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1134 PM CDT MON JUL 27 2009

IAC045-ILC195-280930-
/O.CON.KDVN.FF.W.0026.000000T0000Z-090728T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-WHITESIDE IL-
1134 PM CDT MON JUL 27 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHERN WHITESIDE AND CLINTON COUNTIES...

AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
RADAR ESTIMATES RAINFALL OF 1 TO 3 INCHES HAS FALLEN IN THE PAST HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALBANY...ROCK
FALLS AND STERLING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

&&

LAT...LON 4175 8963 4176 9020 4178 9025 4177 9090
      4204 9090 4203 9015 4193 9015 4194 8964

$$

HAASE
000 
WGUS73 KDVN 280527
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1227 AM CDT TUE JUL 28 2009

IAC045-ILC195-280930-
/O.CON.KDVN.FF.W.0026.000000T0000Z-090728T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-WHITESIDE IL-
1227 AM CDT TUE JUL 28 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHERN WHITESIDE AND CLINTON COUNTIES...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS HAD MOVED SOUTH OF THE WARNED AREA. HOWEVER RUNOFF
FROM HEAVY RAINS EARLIER MONDAY EVENING MAY STILL OCCUR FOR A 
COUPLE OF MORE HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELTON...
TORONTO...LOST NATION...DELMAR...CHARLOTTE...ANDOVER AND COLETA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4175 8963 4176 9020 4178 9025 4177 9090
      4204 9090 4203 9015 4193 9015 4194 8964

$$

HAASE
000 
WGUS73 KDVN 280840
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 AM CDT TUE JUL 28 2009

IAC045-ILC195-280849-
/O.CAN.KDVN.FF.W.0026.000000T0000Z-090728T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-WHITESIDE IL-
340 AM CDT TUE JUL 28 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN WHITESIDE
AND CLINTON COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN CANCELLED.  THE THUNDERSTORMS HAVE 
MOVED WELL SOUTH OF THE WARNED AREA AND THE STREET FLOODING THAT 
OCCURRED IN FULTON FROM MONDAY EVENINGS HEAVY RAINS HAS ENDED.  

LAT...LON 4175 8963 4176 9020 4178 9025 4177 9090
      4204 9090 4203 9015 4193 9015 4194 8964

$$

DLF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 2:59 PM CDT, 7 hours 29 minutes earlier.

Area forecast discussion, Jul 27, 2:59 PM CDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT MON JUL 27 2009

.SYNOPSIS...
SFC LOW SOUTH OF KMSP WITH COLD FRONT EXTENDING SWWD NEAR A LINE FROM
ALGONA IA TO SIOUX CITY IA TO NORTH PLATTE NE. AIRMASS MODERATE TO
STRONGLY UNSTABLE AHEAD OF FRONT AND SFC LOW WITH SBCAPES RANGING FROM
1500-3000 J/KG AND LI/S OF -3 TO -7 WITH GREATEST INSTABILITY LOCATED
ACROSS NORTHERN CWA AND AREAS FURTHER N/W. CONVECTION WAS DEVELOPING
JUST DOWNSTREAM OF SFC LOW ACROSS WESTERN WI... AND VIGOROUS SHORTWAVE
OVER NORTHWEST WI DENOTED BY PRONOUNCED DRYING IN WATER VAPOR
IMAGERY. UPPER LOW WAS CHURNING OVER FAR EASTERN MANITOBA AND WESTERN
ONTARIO WITH AREA REMAINING IN NORTHWEST FLOW WITH MANY IMPULSES
WORKING E/SE IN THE FLOW. OTHER MORE NOTABLE WAVES WERE LOCATED OVER
SOUTHEAST NE AND ASSOCIATED WITH BAND OF SHRA INTO SOUTHWEST IA WITH
NEWLY DEVELOPED CONVECTION OVER KS. MUCH STRONGER WAVE WAS DIVING DOWN
BASE OF LONGWAVE TROUGH AND PASSING ACROSS THE NORTHERN ROCKIES.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
MAIN CHALLENGE IS POPS THROUGH THE PERIOD AND SEVERE WX POTENTIAL
MAINLY THIS EVE. SHORT FUSE METHOD SUGGESTS MORE WIDESPREAD AND
ORGANIZED SEVERE CONVECTION WILL RESIDE JUST NORTH OF CWA AHEAD OF
SFC LOW FROM FAR SOUTHEAST MN THROUGH SOUTHERN WI IN ZONE OF
MID LEVEL DRYING AND STRONGER SHEAR WITH ATTENDANT MID LEVEL
SHORTWAVE. ADDITIONAL CONVECTIVE DEVELOPMENT POSSIBLE ALONG THE
FRONT BUT CONVERGENCE DIMINSHING WITH FLOW VEERING TO WESTERLY JUST
AHEAD OF BOUNDARY... AND SO COVERAGE MAY BE MORE SCTD. HIGHEST POPS
FOR THIS EVE WILL BE ACROSS THE NORTH. SUFFICIENT SHEAR (0-6KM OF 30
KTS) AND INSTABILITY TO SUPPORT SEVERE POTENTIAL WITH ANY STORMS
THAT SHOULD DEVELOP. BEYOND THIS EVE... PCPN CHCS WILL EXIST AHEAD
OF THE FRONT... JUST UNSURE ABOUT COVERAGE AS VARYING SIGNALS EXIST
AMONG MODELS. EXPECT THOUGH BEST PCPN CHCS OVERNIGHT INTO TUE WILL
BE FOCUSED SOUTHERN 1/2.   ..05..

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY...
NOT MUCH DIFFERENCE IN THE LONG TERM CHALLENGES TODAY FROM THE
PREVIOUS SEVERAL DAYS.  UPPER LOW REMAINS ANCHORED OVER THE EASTERN
PROVINCES...WITH A STREAM OF WAVES IN NORTHWEST FLOW OVER THE UPPER
MIDWEST.  OVERALL CONFIDENCE REMAINS LOW BEYOND 72 HOURS AND TIMING
WAVES AND BOUNDARIES IS KEY.

BY TUESDAY NIGHT THE FRONT HAS CLEARED THE AREA AND PAVES THE WAY
FOR A NICE DAY WEDNESDAY.  GFS PERSISTS IN BRINGING ANOTHER FRONT
THROUGH THURSDAY.  WHILE IT STILL APPEARS OVERDONE...IT IS THE ONLY
MODEL THAT HAS CONSISTENTLY BROUGHT A BOUNDARY INTO THE AREA
THURSDAY. NAM AND ECMWF HAVE NOW MOVED INTO AGREEMENT WITH THE GFS
AND WILL FAVOR THE GENERAL GFS SOLUTION FOR THURSDAY THROUGH THE
WEEKEND.  850 MB THERMAL TROUGH OVER UPPER MISSISSIPPI VALLEY ON
THURSDAY SUGGESTS A COOLER DAY AND HAVE TRENDED TEMPS DOWN.

WITH NO SIGNIFICANT CHANGE EXPECTED TO THE UPPER PATTERN...THE NEXT
FRONT IS ON TAP FOR SATURDAY INTO SUNDAY.  WILL KEEP CHANCE POPS FOR
NOW UNTIL DETAILS CAN BE RESOLVED.   ..33..

&&

.AVIATION...
SFC LOW OVER SOUTHEAST MN WILL MOVE E/SE TONIGHT SENDING A COLD FRONT
ACROSS THE TERMINALS LATER THIS EVE INTO EARLY TUE MORNING. GUSTY
SOUTHWEST WINDS TO VEER TO DIMINISH AOB 10 KTS WHILE VEERING TO THE
NORTHWEST. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE FOUND WITH
THE FRONT WHERE POTENTIAL EXISTS FOR PERIOD OF MVFR CONDITIONS WITH
PCPN. PCPN CHCS GRADUALLY DIMINISH OVERNIGHT INTO TUE FROM NORTH TO
SOUTH ACROSS TERMINALS WITH PASSAGE OF SFC AND H85 FRONTS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

05/33
Hazardous weather outlook, Jul 27, 3:53 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 PM CDT MON JUL 27 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-281000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
353 PM CDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EVENING NORTH OF A LINE FROM MOUNT PLEASANT IOWA TO GENESEO
ILLINOIS.

ISOLATED TO SCATTERED THUNDERSTORMS AHEAD OF A COLD FRONT WILL MOVE
ACROSS NORTHEAST IOWA AND NORTHWEST ILLINOIS LATE THIS AFTERNOON
AND EVENING. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...
MAINLY ALONG AND NORTH OF HIGHWAY 20 UNTIL SUNSET. THE PRIMARY THREATS
WILL BE HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH.

THUNDERSTORMS OVERNIGHT ARE NOT EXPECTED TO BE SEVERE...BUT MAY
PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK
AREA TUESDAY THROUGH TUESDAY NIGHT...IN CONJUNCTION WITH A SLOW
MOVING COLD FRONT. SEVERE STORMS ARE NOT EXPECTED WITH THIS ACTIVITY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVERNIGHT WEDNESDAY NIGHT
INTO THURSDAY...AND AGAIN AS ANOTHER FRONT IS FORECAST TO MOVE
THROUGH DURING THE WEEKEND. AT THIS TIME SEVERE STORMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING FOR
PORTIONS OF EASTERN IOWA AND NORTHWEST ILLINOIS.

In the hours before

Local storm report, Jul 27, 9:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
955 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HEAVY RAIN       FREEPORT                42.29N 89.63W
07/27/2009  M1.25 INCH       STEPHENSON         IL   TRAINED SPOTTER

            TOTAL SINCE 845 PM. STILL RAINING.

&&

MIKEZ
Local storm report, Jul 27, 9:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       BELLEVUE                42.26N 90.43W
07/27/2009  E0.00 INCH       JACKSON            IA   LAW ENFORCEMENT

            COUPLE OF CARS STALLED IN WATER.

&&

JH2
Local storm report, Jul 27, 10:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1008 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      6 SSE BELLEVUE          42.18N 90.38W
07/27/2009                   JACKSON            IA   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTED WATER OVER HIGHWAY 52 NEAR
            PLEASANT CREEK. WATER WAS 5 FOOT DEEP AT ONE POINT. TIME
            ESTIMATED.

&&

MIKEZ
Local storm report, Jul 27, 10:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1010 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      6 SSE BELLEVUE          42.18N 90.38W
07/27/2009                   JACKSON            IA   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTED WATER OVER HIGHWAY 52 NEAR
            PLEASANT CREEK. WATER WAS 5 FOOT DEEP AT ONE POINT. TIME
            ESTIMATED.

&&

MIKEZ
Special weather statement, Jul 27, 10:15 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1015 PM CDT MON JUL 27 2009

IAZ066-280415-
CLINTON-
1015 PM CDT MON JUL 27 2009

...STRONG THUNDERSTORM MOVING INTO NORTHERN CLINTON COUNTY...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOST NATION...OR 13 MILES SOUTHWEST OF
MAQUOKETA...MOVING EAST SOUTHEAST AT 25 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  LOST NATION AROUND 1020 PM CDT...
  9 MILES SOUTHWEST OF DELMAR AROUND 1040 PM CDT...
  WELTON AROUND 1045 PM CDT...

ONE HALF INCH DIAMETER HAIL...WINDS OF 40 TO 50 MPH AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

LAT...LON 4203 9035 4184 9036 4191 9090 4204 9090
TIME...MOT...LOC 0314Z 299DEG 20KT 4196 9085
Local storm report, Jul 27, 10:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HEAVY RAIN       MOUNT CARROLL           42.10N 89.98W
07/27/2009  M1.04 INCH       CARROLL            IL   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 940 PM.

&&

MIKEZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 9:49 PM CDTFlash Flood WarningDVNJackson6 hr
Jul 27, 10:15 PM CDTSpecial Weather StatementDVNClinton60 min
Jul 27, 10:46 PM CDTSpecial Weather StatementDVNClinton59 min
Jul 27, 8:27 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson93 min
Jul 27, 9:17 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside58 min

Nearby

Flash Flood Warnings in Iowa, 2009Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.